# SDR DALA2019040432182

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 727f-767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1014001) DURING INSPECTION FOUND CRACKED SUPPORT ZEE BTW BS 727F TO BS 767 AND STR 25R AT AFT CARGO COMPARTMENT. REPAIRED SUPPORT ZEE LOC. BTW BS727F TO BS 767 AND STR 25R AT CARGO COMPARTMENT, ASPER B737-800 SRM 53-00-53 REPAIR 5, SRM 51-40-02, AND DWG #146A7500.
